一般化双曲型非対称t分布を用いた確率的ボラティリティ変動モデルの推定と株価収益率データへの応用  [in Japanese] GH Skew Student's t-Distribution in Stochastic Volatility Model with Application to Stock Returns  [in Japanese]

Access this Article

Search this Article

Author(s)

Journal

  • Journal of the Japan Statistical Society Japanese issue

    Journal of the Japan Statistical Society Japanese issue 40(2), 61-88, 2011-03-01

    日本統計学会

References:  55

Cited by:  1

Codes

  • NII Article ID (NAID)
    110008513464
  • NII NACSIS-CAT ID (NCID)
    AA11989749
  • Text Lang
    JPN
  • Article Type
    Journal Article
  • ISSN
    03895602
  • NDL Article ID
    11038534
  • NDL Source Classification
    ZD43(経済--統計)
  • NDL Call No.
    Z3-1003
  • Data Source
    CJP  CJPref  NDL  NII-ELS  NDL-Digital 
Page Top